# SDR AALA202111040609

- Difficulty date: October 28, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 23,268 hours, 6,786 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUME EVENT OCCURRED PASSING FL 180 250 KNOTS AND CONTINUED TO 12,000. SEEMED TO CLEAR BUT STARTED AGAIN ON DESCENT TO LANDING. MAINTENANCE ISOLATED SOURCE OF ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202111010609: MAINTENANCE FOUND THE APU OIL COOLING FAN LEAKING DUE TO A BROKEN SEAL. REPLACED SEAL AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 49-52-51** (CLOSED)
